MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK; PATELLA 26MM

EXACTECH, INC. OPTETRAK; PATELLA 26MM
Model Number 200-05-26
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): logic cr tib insert std, sz 2, 9mm (cat# 02-012-47-2009).
 
Event or Problem Description
As reported, average size female patient with dob of (b)(6) 1948 being revised due to patella pain in right knee.Removed the inset patella, recut the surface and placed a resurfacing 3 peg patella.Insert was not worn but surgeon chose to replace it while there with a similar thickness insert.Device will not return due to hospital policy all available information has been received.
 
Event or Problem Description
As reported, average size female patient with dob of (b)(6) 1948 being revised due to patella pain in right knee.Removed the inset patella, recut the surface and placed a resurfacing 3 peg patella.Insert was not worn but surgeon chose to replace it while there with a similar thickness insert.Device will not return due to hospital policy.Left the operating room, the patient was stable and doing well all available information has been received.
 
Additional Manufacturer Narrative
(h3) the evaluation noted that the devices were not returned and therefore, not evaluated.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design, manufacturing, or patient related issues.The cause of the revision is most likely is related to the patient¿s underlying condition; due to the pain was reported and the patient¿s native patella was replaced.(d11) concomitant device(s): logic cr tib insert std, sz 2, 9mm (cat# 02-012-47-2009).

Brand Name
OPTETRAK
Common Device Name
PATELLA 26MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9353427
Report Number1038671-2019-00578
Device Sequence Number480200
Product Code JWH
UDI-Device Identifier10885862039842
UDI-Public10885862039842
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number200-05-26
Device Catalogue Number200-05-26
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/01/2019
Supplement Date Received by Manufacturer04/29/2020
Initial Report FDA Received Date11/21/2019
Supplement Report FDA Received Date04/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR